Get It Fast
Set store
Motrin IB, Ibuprofen 200mg Tablets for Pain & Fever, 2-Count/Box, 50/Boxes (447419)Motrin IB, Ibuprofen 200mg Tablets for Pain & Fever, 2-Count/Box, 50/Boxes (447419)
18.96
Item #447419
Model #48152
  • 50-ct. (pack of 2) bottle of Motrin IB tablets for relief from minor aches and pains
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen for pain relief you can count on
$18.96
50/Box
Free Next-Day Delivery by tomorrow
Add to cart
Motrin is a pain reliever that's available over the counter. Physicians and other medical and dental professionals regularly recommend it alleviate mild to moderate pain. Ibuprofen is the generic name for Motrin. Staples carries many types and quantities of OTC pain medications to provide quick relief when headaches and other minor ailments happen at home, at school or in the office.

Differences Between Motrin and Other Over-the-Counter Pain Relievers
Two common OTC medications that reduce pain are acetaminophen and nonsteroidal anti-inflammatory drugs (NSAIDs.) Acetaminophen is a good choice for headaches, backaches and non-inflammatory arthritis. However, it won't relieve discomfort from swelling. Ibuprofen, aspirin and naproxen are NSAIDs that relieve pain from swelling and reduce fevers. Aspirin works the same way as other NSAIDs, but you should not give it to children under 2. In young patients, aspirin raises the risk of developing Reye's Syndrome, a rare disease that causes swelling in the liver and brain. Naproxen is a long-lasting NSAID that is taken every 6 to 12 hours for pain.

Using Extended-Release Tablets
Consider using these tablets for chronic conditions with swelling, such as arthritis, bursitis and tendonitis. They have a thick coating that slowly breaks down, so the pill provides long-lasting relief. Most extended-release tablets last from 8 to 12 hours. Avoid taking extended-release products for acute pain such as headaches and minor aches from the common cold or the flu. They won't provide fast enough relief.

How Much Motrin Can You Take?
The dose for mild to moderate pain is 400 milligrams every 4 to 6 hours for adults. You should speak with a doctor before taking more than 3,200 milligrams daily. If you exceed that amount, it can cause damage to the gastrointestinal system. These pills are available in 50 milligrams, 100 milligrams and 200 milligrams.

How Do You Choose Motrin for Children?
Ibuprofen and naproxen can reduce discomfort from swelling and fevers in children. NSAIDs are available in the form of tablets, liquids and chewable tablets for children. Only give pain relievers to children ages 6 months and older. Always measure doses for children by weight, not age. All over-the-counter children's medicines should have a weight chart on the packaging for proper dosing. Use measuring droppers for liquid medicine to get accurate results. Children who weigh 24 pounds or more can use chewable tablets.

What Quantities of Motrin Are Available?
Multiple brands offer these products in an array of quantities. Choose single dose packets to keep in your handbag, backpack, briefcase or vehicle's glove compartment. These packs are available in 50-, 100- and 200-count boxes. Opt for 500-count packs of 200-milligram tablets if you want to keep your home or office medicine cabinet stocked. Liquid gels usually have 200 milligrams of ibuprofen per pill.

What Are the Side Effects of Motrin?
Side effects can vary between users. The most common are gastrointestinal issues such as abdominal pain, sour stomach, belching, bloating and diarrhea. You can reduce these side effects by eating or drinking milk with each dose.